If you’re angry and you don’t know why… if you’ve been snapping at your friends and loved ones for no reason… if little nuisances make you so mad you want to kick a puppy… the problem might not be your mood.
It could be your meds!
Popular drugs can cause the most mild-mannered man and woman to snap, and new research finds that one of the most commonly used meds in the country can practically turn you into the Incredible Hulk.
Get ready for…. STATIN RAGE!
The risk is highest in women, according to the study. But when men fly into a fit of STATIN RAGE, you’d better stand back.
They don’t just get angry. They can go positively ballistic, according to the study, and the scary part is that while this is the first time most people are hearing of STATIN RAGE, the connection has been made before.
A small 2004 case study linked the drugs to severe aggression, including “homicidal impulses, threats to others, road rage, generation of fear in family members, and damage to property.”
Sounds to me like statins don’t just make you angry. They can practically turn you into a psychopath — and the risks STILL don’t end there.
Men who don’t turn into raging lunatics can actually suffer the exact opposite effect and become LESS aggressive while on the drugs.
That might not seem like a bad side effect, especially if you need to take it down a notch. But in most level-headed men, aggression is a survival skill — we NEED a certain amount of it.
A drug that cuts those levels could transform you from a man’s man ready to protect your home and family when necessary to a namby-pamby sissyboy who’ll back down when it’s all on the line.
There’s a little bit of good news here and that’s the fact that these anger and aggression problems vanish when you stop taking the drugs. If you’re on them right now, I urge you to march right into your doctor’s office (calmly, of course) and demand that he work with you on a plan to get off of them.